MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE
Model Number 2837
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.The target lesion was located in the moderate to severely calcified left anterior descending artery.A 190cm, straight-tip fighter guidewire was selected for use.However, during unpacking, a breakage in the device was noted.The procedure was completed with another of same device.No patient complications were reported and the patient status was stable.
 
Event or Problem Description
It was reported that guidewire fracture occurred.The target lesion was located in the moderate to severely calcified left anterior descending artery.A 190cm, straight-tip fighter guidewire was selected for use.However, during unpacking, a breakage in the device was noted.The procedure was completed with another of same device.No patient complications were reported and the patient status was stable.It was further reported that the device was not fractured as what was previously reported.The device was just kinked upon unpacking.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: as a result of observing the returned product, bends were confirmed at about 1 mm and 27 mm from the distal tip of the wire.In addition, a kink (inner angle of about 124 degrees) was confirmed at about 1778 mm from the distal tip of the wire were confirmed.No other abnormalities were observed.

Brand Name
FIGHTER
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15510453
Report Number2124215-2022-37510
Device Sequence Number6041166
Product Code DQX
UDI-Device Identifier08714729886617
UDI-Public08714729886617
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2022
Device Model Number2837
Device Catalogue Number2837
Device Lot Number0024851369
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer09/29/2022
11/23/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date10/10/2022
12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight58 KG